# SDR SWAA2024082217376

- Difficulty date: July 26, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Misconfigured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT ROW 15 D (EMERGENCY ROW) NOT SUPPOSED TO RECLINE<[01] ADJUSTED LOCK TO PREVENT RECLINE ON SEAT 15D REF AMM 25-22-00;[02] C/W INSPECTION
